MathSciNet Relay Station
MathSciNet bibliographic data
MR320555 (47 #9092) 35Q99 (76.35)
Fraenkel, L. E.; Berger, M. S. A global theory of steady vortex rings in an ideal fluid. Bull. Amer. Math. Soc. 79 (1973), 806–810.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement